# SDR MHIA104942

- Difficulty date: July 21, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N406LH
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5111
- Aircraft time: 5,857 hours, 5,017 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 355A1405220202
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THE UPPER STABILIZER FIN, RIGHT HAND LOWER DOUBLER AND NOSE SKIN CRACKED FROM THE 2ND FORWARD RIVIT OF THE DOUBLER ACCROSS THE NOSE SKIN.  REPLACED STABILIZER WITH SERVICEABLE STABILIZER.
